... with muscle pain in my left leg that runs from knee tigh. Anyone else have any such affects?
Hi, I do not have M.G. but I have done a little research. What symptoms you are having is part of the progression of this condition.
"Signs and Symptoms
Initial symptoms of MG may include difficulty speaking (dysarthria), difficulty swallowing (dysphagia), drooping eyelids (ptosis), and double vision (diplopia). Patients often have nasal-sounding speech and weak neck muscles that give the head a tendency to fall forward or backward. These symptoms occur in about 90% of MG cases, are usually intermittent (i.e., come and go), and may disappear for weeks and then recur.
Generalized weakness often develops in the trunk, arms, and legs within a year of onset. Arm muscles usually are affected most severely. Muscle weakness tends to worsen as the day progresses, especially after prolonged activity."
I have heard that there is research out there. So just keep searching and I know you will find more answers as time goes on.
I was diagnosed with MG just about 14 months ago. My muscle pain is in my trunk and both my legs and knees, my right knee is worse at times. I started to message my legs everyday, switching hands every few seconds. I went back to working out with a lot of stretching (protecting my knees with knee wraps, and waist belt for my back) and even though I get fatigued after a work out and need to sleep, the pain is better. I also go to physical therapy and many days I use ice packs.
Besides me messaging my legs, I go for messages on a regular basis.
when my stress level is high, the weakness and pain is also high.
My lower back is also weak, I do a lot of ab work outs everyday to support my back. If I skip a couple of days, I feel the weakness in my back which also makes my trunk and legs pain worse. I feel as if I am 90 years old when I try to stand from a sitting position. I have a hard time. I was a lot worse before I started all of the above. Hope you get some relief.
I had leg pain, too. I had been taking Prednisone for a year and had recently tapered off of it (following my Doctor's orders). My legs and lower back hurt for months after going off of Prednisone. My legs and back are fine now. The other answer listed typical symptoms that I have had at one time or another. I have none right now. I don't think it is normal to have pain related to MG only, though. More than likely it is something else causing the pain.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Dec 2009 • 6 answers
Posted 11 Apr 2014 • 2 answers
Posted 15 Aug 2014 • 2 answers
Posted 22 Aug 2016 • 0 answers
Posted 7 May 2017 • 0 answers